MathSciNet Relay Station
MathSciNet bibliographic data
MR1740371 82B99
Duplantier, Bertrand Conformally invariant fractals and potential theory. Phys. Rev. Lett. 84 (2000), no. 7, 1363–1367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement